Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96731
Title: Hankel operators on standard Bergman spaces
Author: Pau, Jordi
Keywords: Funcions de variables complexes
Funcions analítiques
Operadors lineals
Nuclis de Bergman
Functions of complex variables
Analytic functions
Linear operators
Bergman kernel functions
Issue Date: 2013
Publisher: Springer Verlag
Abstract: We study Hankel operators on the standard Bergman spaces $A^{2}_{\alpha}, \alpha > -1$. A description of the boundedness and compactness of the (big) Hankel operator $H_f$ with general symbols $f \in L^2 (\mathbb{D}, d A_\alpha)$ is obtained. Also, we provide a new proof of a result of Arazy-Fisher-Peetre on the membership in Schatten $p$-classes of Hankel operators with conjugate analytic symbols.
Note: Versió postprint del document publicat a: http://dx.doi.org/10.1007/s11785-011-0209-3
It is part of: Complex Analysis and Operator Theory, 2013, vol. 7, num. 4, p. 1239-1256
Related resource: http://dx.doi.org/10.1007/s11785-011-0209-3
URI: http://hdl.handle.net/2445/96731
ISSN: 1661-8254
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
605223.pdf343.5 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.